# SDR AU990448

- Difficulty date: May 10, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Make and model: Beech 76
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Rib
- Part number: 16916000520
- Condition: Corroded
- Location: Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(AUS) FLAP NOSE RIBS AND FLAP HINGE BRACKET CRACKED AND CORRODED.   EVIDENCE OF PAINT STRIPPER FOUND IN THE AREA.   AIRCRAFT HAD BEEN PAINTED APPROXIMATELY TWELVE MONTHS PREVIOUSLY.
